# SDR DALA2024040904241

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 110,478 hours, 16,383 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 R-1 DOOR SLIDE/ARMED FLAG DAMAGED. CORRECTIVE ACTION: FWD TO MEL 52-11-01 YELLOW PLACARD INSTALLED, C/W "M" PROCEDURES . (5317252)
